# SDR DL75E100873

- Difficulty date: April 10, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 33,680 hours, 10,863 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS115060220
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CTR HYD SYS RESVR DROPPED TO 0.24 AFTER T/O SYS PRESS STAYED NORMAL.            FOUND 2 HYD LINES CHAFED AND LEAKING FROM CI PUMP, REF IPC 29-11-51-20A ITEMS 130 AND 605.  INSTALLED 2 TEMP LINES. SCVD HYD AND LEAK CKS OK.
